Pregnant or still adjusting?


I came off Microgynon 30 at the end of August, had withdrawal bleed as normal, then a period the last week of September (not sure on dates as I wasn't tracking particularly). No period since then, but I didn't do a test till today as my husband and I are not yet trying, just not being particularly careful! Obviously still a chance as we have been quite careless, but have been using condoms (if badly). Did pregnancy test today with negative result, but since it's now 7 weeks since my last period, I'm confused. Especially since I also seem to have some signs (backache and mild crampy feelings, increased discharge, peeing more often although not crazy often). Don't know if I am just imagining these or if they are caused by my body adjusting after the pill. Any ideas how long it usually takes to adjust or if I should test again?

1 Reply

  • Hi there,

    Yes, for some women it can take a few months for their periods to settle down after coming off the pill, but it can be quite confusing in the meantime. The best thing to do would be to take anther test tomorrow, and if this is still negative pop down to your GPs or local family planning clinic to have a chat about your dates and your cycle face-to-face.

    I hope this helps.

    Best wishes,


You may also like...